# SDR SWIA201023427

- Difficulty date: January 2, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 36,751 hours, 30,863 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6276 - EMERGENCY EXIT SIGN IN LEFT SIDE EMERGENCY EXIT ROW INOP.  REPLACED NR 4 BATTERY CHARGER.
